Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Girl having facial hair. Is there a medication for permanent hair removal?

hi i was wondering since i am a girl and i have facial hair like above my lip and on my cheeks and side burn and i keep having to wax and use hair removal products and to be quit frank iv had enough. so basically i am wondering can i go to the doctors and be proscribe something to remove unwanted hair like a tablet or a special medicine i am only 15 and i don t no why this is happening to me i would love it for you to give me some advice thank you
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Jun 2015
Hello dear...
There are 2 modalities of hair removal
1. Using Laser
2. Using Efloronithine cream
Since you are only 15 years old, I would advise you to go for cream as Laser can can cause burns on the face.
Wishing you good health.
Thanks & take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor